Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 781276, 10 pages
Research Article

Norm-Constrained Least-Squares Solutions to the Matrix Equation

Guilin University of Electronic Technology, Guilin 541004, China

Received 16 March 2013; Accepted 9 May 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 An-bao Xu and Zhenyun Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

An-bao Xu and Zhenyun Peng, “Norm-Constrained Least-Squares Solutions to the Matrix Equation ,” Abstract and Applied Analysis, vol. 2013, Article ID 781276, 10 pages, 2013. doi:10.1155/2013/781276